# SDR SWIA200718265

- Difficulty date: May 28, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 10,269 hours, 8,978 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS SIDE WINDOW IS CRACKED.  REPLACED FIRST OFFICERS SIDE WINDOW IAW AMM 56-12-01.P/N OFF:  NP-139322-001 S/N OFF:  03083H9458
